Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 89, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 9, 2013, 8:51 PM EDT for Allen County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2013, 8:51 PM EDT (00:51 UTC)
- Expired
- Jul 9, 2013, 9:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Allen County, OH
The radar
The Cincinnati radar (KILN), 142 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2701 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
577
WUUS53 KIWX 100051
SVRIWX
OHC003-100130-
/O.NEW.KIWX.SV.W.0089.130710T0051Z-130710T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
851 PM EDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 930 PM EDT
* AT 848 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LIMA TO FORT SHAWNEE TO CRIDERSVILLE...AND MOVING
EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LIMA...YODER...SLABTOWN...WESTMINSTER...BEAVERDAM...LAFAYETTE AND
HARROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8388 4064 8410 4065 8411 4065 8421
4080 8426 4086 8387 4065 8387
TIME...MOT...LOC 0050Z 270DEG 18KT 4076 8414 4066 8409
4061 8407
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
010
WWUS53 KIWX 100110
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
910 PM EDT TUE JUL 9 2013
OHC003-100130-
/O.CON.KIWX.SV.W.0089.000000T0000Z-130710T0130Z/
ALLEN OH-
910 PM EDT TUE JUL 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ALLEN
COUNTY UNTIL 930 PM EDT...
AT 906 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF LIMA TO WAYNESFIELD...AND MOVING
EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARROD AND LAFAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8388 4064 8409 4081 8417 4086 8387
4065 8387
TIME...MOT...LOC 0110Z 268DEG 23KT 4078 8399 4064 8389
HAIL...1.00IN
WIND...60MPH
$$345
WWUS53 KIWX 100130
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
930 PM EDT TUE JUL 9 2013
OHC003-100140-
/O.EXP.KIWX.SV.W.0089.000000T0000Z-130710T0130Z/
ALLEN OH-
930 PM EDT TUE JUL 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALLEN COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4064 8388 4064 8409 4081 8417 4086 8387
4065 8387
TIME...MOT...LOC 0110Z 268DEG 23KT 4078 8399 4064 8389
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:50 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 9, 7:50 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT TUE JUL 9 2013
.SYNOPSIS...
ISSUED AT 455 PM EDT TUE JUL 9 2013
THUNDERSTORMS TONIGHT AND EARLY WEDNESDAY WILL END OVER MOST
AREAS BY EARLY WEDNESDAY NIGHT. LOWS TONIGHT WILL BE MUGGY...IN
THE 70S...BUT WILL BE CONSIDERABLY COOLER WEDNESDAY NIGHT.
TEMPERATURES WILL RETURN TO A LITTLE ABOVE NORMAL BY THIS WEEKEND
AS AN UPPER LEVEL RIDGE BUILDS INTO THE AREA. CONDITIONS WILL
REMAIN DRY AFTER THE STORMS END EARLY WEDNESDAY NIGHT.
&&
.UPDATE...
ISSUED AT 651 PM EDT TUE JUL 9 2013
CONVECTION EARLIER THIS AFTERNOON HAS HELPED STABILIZE THE NORTHERN
HALF OF OUR CWA...WHILE MLCAPES STILL HOVER AROUND 2000 J/KG IN OUR
EXTREME SOUTH. A FEW STRONG STORMS REMAIN POSSIBLE IN THIS AREA BUT
FORCING IS WEAK AND DEEP LAYER SHEAR IS ONLY AROUND 20 KTS SO
CONVECTION WILL REMAIN ISOLATED AND PULSEY THROUGH THE REST OF THE
EVENING. LATEST WATER VAPOR LOOP AND MSAS ANALYSIS SHOW MAIN
MIDLEVEL HEIGHT FALLS AND ASSOCIATED COLD FRONT REMAIN WELL
NORTHWEST OF HERE. THERE IS ALSO A WEAK AREA OF SUBSIDENCE AND SOME
MIDLEVEL DRY AIR AHEAD OF THIS COLD FRONT THAT IS HELPING TO
SUPPRESS CONVECTION ACROSS IOWA DESPITE DECENT INSTABILITY. A FEW
STORMS HAVE FIRED ACROSS WISCONSIN BUT THE PROSPECTS FOR AN
ORGANIZED MCS TO DEVELOP AND PROPAGATE INTO OUR AREA AS SUGGESTED BY
SOME EARLIER HI-RES RUNS APPEAR TO BE DWINDLING. LLJ WILL BEGIN TO
RAMP UP LATER TONIGHT THOUGH AND THIS ENHANCED CONVERGENCE AHEAD OF
THE APPROACHING COLD FRONT WILL HELP SUPPORT SOME PRECIP LATER
TONIGHT WITH ABOUT 1000 J/KG OF ELEVATED INSTABILITY. WILL TAKE SOME
TIME FOR THIS ACTIVITY TO REACH OUR CWA...PROBABLY AFTER
MIDNIGHT...AND THE LATEST HRRR KEEPS CONVECTION FAIRLY SCATTERED.
GIVEN POOR MIDLEVEL LAPSE RATES...WEAK FORCING...AND LACK OF
CONVECTION/STABLE CONDITIONS IMMEDIATELY UPSTREAM WILL BE ADDING
SOME DETAIL TO THE POP GRIDS FOR THIS EVENING AND SCALING BACK TO
SCT/CHANCE WORDING FOR THE ENTIRE OVERNIGHT PERIOD. WIDESPREAD
SEVERE WEATHER NOT EXPECTED DUE TO ELEVATED NATURE OF
STORMS...MARGINAL MUCAPE VALUES...AND WEAK SHEAR. WILL LEAVE THE
FLASH FLOOD WATCH UP THOUGH AS ANY SUSTAINED UPDRAFTS/TRAINING
STORMS COULD PRODUCE A LOCALIZED FLOODING THREAT WITH SUCH A MOIST
AIRMASS IN PLACE...PWATS STILL HOVERING AROUND 2 INCHES. UPDATED
ZFP WILL BE OUT SOON.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 449 PM EDT TUE JUL 9 2013
THUNDERSTORMS WERE CONTINUING TO DEVELOP IN A VERY UNSTABLE
AIRMASS AHEAD OF AN APPROACHING UPPER LEVEL TROF AND COLD FRONT.
SPC MESO ANALYSIS SHOWS PRECIP WATER VALUES EXCEEDING 2.2 INCHES
OVER NRN INDIANA. HOWEVER...MID LEVEL LAPSE RATES OF 5.5 C/KM WERE
REALLY LIMITING CONVECTIVE EXTENT UPSTREAM AND MAY BE A
SIGNIFICANT FACTOR TONIGHT IN THE DEVELOPMENT OF MORE CONVECTION.
FOR THIS PACKAGE... FAVORED MAINLY THE HIGH RES WPC
MODELS...ESPECIALLY 4KM NAM. HAVE ADDED A FLASH FLOOD WATCH OVER
NW OHIO WHERE 3 HOUR FLASH FLOOD GUIDANCE WAS DOWN TO ABOUT 1.0
INCH OVER SOME COUNTIES WHERE RECENT RAINFALL OF SEVERAL INCHES
HAS OCCURRED. IT LOOKS TO BE HARD FOR STORMS TO PRODUCE SEVERE
WEATHER LATER TODAY OR TONIGHT GIVEN A VERY HIGH WET BULB ZERO
OVER 13K AND LOW BULK SHEAR WITH STABLE MID LEVEL LAPSE RATES.
CURRENT THINKING WIND GUSTS SHOULD TOP OUT AROUND 40 MPH. SOME
LINGERING STORMS ARE POSSIBLE WEDNESDAY...BUT GIVEN OVERNIGHT
CONVECTION... LOW LEVEL CONDITIONS SHOULD BECOME TOO STABLE TO
SUPPORT SEVERE STORMS.
&&
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 449 PM EDT TUE JUL 9 2013
SHRTWV MOVG INTO THE NRN PLAINS THIS AFTN EXPECTED TO BE LOCATED
OVER THE GRTLKS/OH VALLEY WED EVE. ACCOMPANYING SFC CDFNT SHOULD BE
JUST SE OF SERN PORTION OF CWA. A SLIGHT CHC OF SHOWERS/TSTMS
LINGERING INTO WED EVE WAS MAINTAINED OVER EXTREME SE.
CAA/SUBSIDENCE BEHIND THIS SYSTEM WILL RESULT IN DIMINISHING CLOUD
COVER WITH COOLER AND LESS HUMID CONDITIONS WED NIGHT AND THU.
FAIR WX WILL CONT THU NGT-FRI AS SFC HIGH MOVES SLOWLY EAST ACROSS
THE GRTLKS. WK WAA EXPECTED OVER THE WEEKEND AS GRTLKS HIGH MOVES
EAST ACROSS NEW ENGLAND AND MERGES WITH STRONG WRN ATLANTIC
ANTICYCLONE. THIS ALONG WITH UPR LEVEL RIDGE EXPANDING NEWD FROM THE
SRN ROCKIES/PLAINS TOWARD THE GRTLKS SHOULD RESULT IN A WARMING
TREND AND DRY CONDITIONS THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 735 PM EDT TUE JUL 9 2013
DRY AND LARGELY STABLE CONDITIONS ARE CURRENTLY IN PLACE ACROSS
THE LOCAL AREA THANKS TO EARLIER PASSING CONVECTION. A WEAK COLD
FRONT WILL APPROACH THE AREA BY LATER TONIGHT AND ASSOCIATED
CONVERGENCE COUPLED WITH LINGERING ELEVATED INSTABILITY MAY
GENERATE A FEW MORE SHOWERS AND THUNDERSTORMS. LATEST HI-RES
MODELS SUGGEST THIS ACTIVITY WILL REMAIN FAIRLY SCATTERED THOUGH
AND CONFIDENCE IN THUNDERSTORMS IMPACTING THE TERMINALS IS NOT
HIGH. VFR CONDITIONS EXPECTED TOMORROW AS A LARGE HIGH PRESSURE
SYSTEM ADVECTS COOLER AND DRIER AIR INTO THE REGION.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ001-002-004-
005-015-016-024-025.
LM...NONE.
&&
UPDATE...AGD
SYNOPSIS...SKIPPER
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...AGD
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 9, 5:26 AM EDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 526 AM EDT TUE JUL 9 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-100930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 526 AM EDT TUE JUL 9 2013 /426 AM CDT TUE JUL 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT WHILE THERE IS A CHANCE OF THUNDERSTORMS TODAY...STORMS WILL BE MORE NUMEROUS OVERNIGHT. ONLY BRIEF HEAVY RAIN IS EXPECTED WITH ANY STORMS TODAY. EXTREMELY HEAVY RAINFALL RATES WITH THUNDERSTORMS OVERNIGHT COULD LEAD TO LOCALIZED FLASH FLOODED ROADS...STREAMS...CREEKS AND OTHER LOW LYING AREAS. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE WITH DAMAGING WIND GUSTS THE PRIMARY RISK. HAIL TO ONE INCH IN DIAMETER COULD ALSO OCCUR. THE RISK FOR SEVERE STORMS APPEARS GREATEST IN SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL LINGER INTO WEDNESDAY...ESPECIALLY SOUTHEAST OF HIGHWAY 24 IN INDIANA AND OHIO WHERE THERE IS A SLIGHT RISK FOR SEVERE STORMS IN THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING THROUGH OVERNIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-100930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 526 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. A MUCH GREATER RISK OF STORMS DEVELOPS LATE THIS EVENING AND OVERNIGHT. LOCALLY HIGH WINDS AND WAVES WILL BE LIKELY IN AND NEAR STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 9, 3:15 PM EDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 315 PM EDT TUE JUL 9 2013 OHZ005-091945- HENRY OH- 315 PM EDT TUE JUL 9 2013 ...STRONG THUNDERSTORMS MOVING OVER HENRY COUNTY... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NAPOLEON...MOVING EAST AT 25 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... LIBERTY CENTER... MCCLURE... DESHLER... GRELTON... TEXAS AND COLTON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4118 8422 4148 8422 4149 8388 4119 8388 TIME...MOT...LOC 1915Z 267DEG 21KT 4139 8403
Special weather statement, Jul 9, 3:36 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT TUE JUL 9 2013
INZ006-007-MIZ079>081-OHZ001-092030-
BRANCH MI-HILLSDALE MI-LAGRANGE IN-ST. JOSEPH MI-STEUBEN IN-WILLIAMS
OH-
336 PM EDT TUE JUL 9 2013
...STRONG THUNDERSTORMS MOVING OVER NORTHERN WILLIAMS...EASTERN ST.
JOSEPH...BRANCH...HILLSDALE...STEUBEN AND LAGRANGE COUNTIES...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
CENTREVILLE TO STURGIS TO 8 MILES SOUTHWEST OF LAGRANGE...MOVING EAST
AT 30 MPH. THERE ARE ALSO SEVERAL STRONG STORMS DEVELOPING AHEAD OF
THIS MAIN LINE.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LAGRANGE...
COLDWATER AND ANGOLA...
COLON...
BRONSON...
UNION CITY...
FREMONT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4207 8436 4172 8436 4172 8439 4154 8439
4155 8559 4174 8556 4208 8563
TIME...MOT...LOC 1935Z 263DEG 27KT 4205 8550 4175 8543
4155 8547Special weather statement, Jul 9, 3:46 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 PM EDT TUE JUL 9 2013
OHZ002-092015-
FULTON OH-
346 PM EDT TUE JUL 9 2013
...STRONG THUNDERSTORMS MOVING OVER FULTON COUNTY...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAYETTE TO DELTA TO
6 MILES SOUTHEAST OF SWANTON...MOVING EAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
DENSON...
LYONS...
SEWARD AND ASSUMPTION...
METAMORA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4152 8437 4170 8438 4172 8415 4171 8414
4172 8414 4172 8409 4171 8397 4172 8397
4171 8388 4149 8388
TIME...MOT...LOC 1946Z 262DEG 19KT 4169 8424 4164 8402
4151 8382Special weather statement, Jul 9, 4:34 PM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT TUE JUL 9 2013
INZ007-MIZ081-OHZ001-002-092100-
FULTON OH-HILLSDALE MI-STEUBEN IN-WILLIAMS OH-
434 PM EDT TUE JUL 9 2013
...STRONG THUNDERSTORMS MOVING OVER FULTON...NORTHERN WILLIAMS...
SOUTHERN HILLSDALE AND EASTERN STEUBEN COUNTIES...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF EDON...OR 11 MILES NORTHWEST OF
MONTPELIER...MOVING EAST AT 40 MPH. THERE IS ALSO A STRONG STORM
NEAR ELMIRA MOVING EAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTPELIER...
PIONEER...
WEST UNITY...
FAYETTE...
BRIDGEWATER CENTER AND FRONTIER...
KUNKLE...RANSOM AND WEST JEFFERSON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4154 8506 4174 8504 4181 8436 4171 8436
4172 8426 4171 8414 4172 8414 4171 8397
4172 8397 4172 8388 4170 8387 4154 8388
TIME...MOT...LOC 2033Z 268DEG 37KT 4169 8470Special weather statement, Jul 9, 5:41 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 541 PM EDT TUE JUL 9 2013 INZ034-092230- JAY IN- 541 PM EDT TUE JUL 9 2013 ...STRONG THUNDERSTORM MOVING OVER JAY COUNTY... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR REDKEY...OR 6 MILES SOUTHEAST OF DUNKIRK... MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... PORTLAND... NEW MOUNT PLEASANT...BLAINE AND CENTER... COLLETT... LIBER...COLLEGE CORNER AND BLUFF POINT... BOUNDARY CITY... BRICE AND WESTCHESTER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4032 8521 4045 8519 4055 8480 4032 8480 TIME...MOT...LOC 2140Z 262DEG 22KT 4033 8508
Special weather statement, Jul 9, 7:39 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT TUE JUL 9 2013
INZ034-100015-
JAY IN-
739 PM EDT TUE JUL 9 2013
...STRONG THUNDERSTORMS MOVING OVER CENTRAL JAY COUNTY...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORTLAND...MOVING EAST AT 30 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
TRINITY...NEW CORYDON AND BELLFOUNTAIN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4040 8509 4057 8509 4057 8505 4057 8480
4039 8480
TIME...MOT...LOC 2339Z 272DEG 24KT 4050 8491The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:49 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
| Jul 10, 1:28 PM EDT | Special Weather Statement | IWX | Williams | 47 min |
| Jul 10, 1:35 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 40 min |
| Jul 10, 1:47 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 43 min |
| Jul 10, 1:53 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Van Wert | 37 min |
| Jul 10, 1:57 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 48 min |
| Jul 10, 2:26 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam, Van Wert | 64 min |
| Jul 10, 2:35 PM EDT | Areal Flood Advisory | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.